This paper is devoted to the study of orientable closed 3-manifolds uniformized by cyclically presented groups, introduced by Sieradski in Invent. Math. 84 (1986) and by certain generalizations of them. It is shown that these manifolds are cyclic coverings of the 3-sphere branched over torus knots. This answers in the affirmative an open question suggested by the referee of the quoted paper and recovers the main theorem of a paper of R. Thomas published in Bull. Korean Math. Soc. 28 (1991).
A geometric study of Sieradski groups / Cavicchioli, Alberto; F., Hegenbarth; Ac, Kim. - In: ALGEBRA COLLOQUIUM. - ISSN 1005-3867. - STAMPA. - 5 (2):(1998), pp. 203-217.